# SDR SWAA2020010921194

- Difficulty date: January 9, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 54,583 hours, 32,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231XF HAS DELAMINATION / DAMAGED FLOOR PANEL 231XF WAS REPLACED WITH A SERVICABLE PART IAW SRM 51-10-02-0G-0 PAR. 9
